MathSciNet Relay Station
MathSciNet bibliographic data
MR1339121 (96k:11029a) 11C08 (11D25 11G99)
Zannier, Umberto On Davenport's bound for the degree of $f\sp 3-g\sp 2$ and Riemann's existence theorem. Acta Arith. 71 (1995), no. 2, 107–137.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement